|
This article is cited in 57 scientific papers (total in 57 papers)
Calculus of variations in the large and classical mechanics
V. V. Kozlov
Received: 28.05.1984
Citation:
V. V. Kozlov, “Calculus of variations in the large and classical mechanics”, Russian Math. Surveys, 40:2 (1985), 37–71
Linking options:
https://www.mathnet.ru/eng/rm2391https://doi.org/10.1070/RM1985v040n02ABEH003557 https://www.mathnet.ru/eng/rm/v40/i2/p33
54
CITATIONS
54
Total citations
2
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 1602 | Russian version PDF: | 775 | English version PDF: | 69 | References: | 123 | First page: | 6 |
|